# SDR AALA201803099025

- Difficulty date: March 8, 2018
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 398
- Aircraft time: 29,563 hours, 11,409 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT WING OVERFLOW. FUELER OVER-FUELED AIRCRAFT. AIRCRAFT DIVERTED TO ORD. EMERGENCDELCARED, AIRCRAFT LANDED OVERWEIGHT AND WITHOUT INCIDENT. MAINTENANCE PERFORMED REQUIRED OVERWEIGHT INSPECTION. MEL AUTHORIZED AIRCRAFT AUTO TRANSFER SYSTEM. AIRCRAFT WAS CLEARED FOR SERVICE AND CONTINUED
